# SDR HNAA0200044

- Difficulty date: May 27, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N284BC
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 22,313 hours, 23,671 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161210
- Condition: Deteriorated
- Location: Hyd System
- Part time: 3,725 hours, 5,106 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LOSS OF NR 1 HYDRAULIC SYSTEM FLUID.  PRESSURE DID NOT GO TO ZERO.  SYSTEM QUANTITY WAS AT ZERO FOR LESS THAN 10 MINUTES.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  FOUND LEAKING O-RING ON NR 1 HYD SYSTEM PRESSURE MANIFOLD.  REPLACED O-RING.
